Andrii L. Shydlich
Andrii L. Shydlich
Bestätigte E-Mail-Adresse bei imath.kiev.ua - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Classification of infinitely differentiable periodic functions
AI Stepanets, AS Serdyuk, AL Shidlich
Ukrainian Mathematical Journal 60 (12), 1982-2005, 2008
15*2008
On relationship between classes of -differentiable functions and Gevrey classes
AI Stepanets, AS Serdyuk, AL Shidlich
Ukrainian Mathematical Journal 61 (1), 171-177, 2009
132009
On some new criteria for infinite differentiability of periodic functions
AI Stepanets, AS Serdyuk, AL Shidlich
Dokl. Nats. Akad. Nauk Ukraine, 22-26, 2008
12*2008
On some new criteria for the infinite differentiability of periodic functions
OI Stepanetsʹ, AS Serdyuk, AL Shidlich
Ukraïn. Mat. Zh. 59 (10), 1399--1409, 2007
12*2007
Best n-term approximations by Λ-methods in the spaces
OI Stepanets', AL Shydlich
Ukrainian Mathematical Journal 55 (8), 1338-1362, 2003
102003
Approximation of functions of several variables by linear methods in the space
VV Savchuk, AL Shidlich
Acta Sci. Math. (Szeged) 80, 477–489, 2014
92014
Extremal problems for integrals of nonnegative functions
AI Stepanets, AL Shidlich
Izv. Ross. Akad. Nauk Ser. Mat. 74 (3), 169--224, 2010
72010
Extremal problems for integrals of nonnegative functions.
AI Stepanets, AL Shidlich
Dokl. Nats. Akad. Nauk Ukraine, 22–26, 2008
72008
Best n-term approximations by Λ-methods in spaces
AL Shidlich
Extremal Problems in the Theory of Functions and Related Questions 46, 283–306, 2003
7*2003
Approximative properties of diagonal operators in Orlicz spaces
AL Shidlich, SO Chaichenko
Numerical Functional Analysis and Optimization 36 (10), 1339-1352, 2015
62015
On one extremal problem for positive series
AL Shydlich
Ukrainian Mathematical Journal 57 (12), 1968-1976, 2005
62005
Direct and inverse approximation theorems of functions in the Orlicz type spaces 𝓢M
S Chaichenko, A Shidlich, F Abdullayev
Mathematica Slovaca 69 (6), 1367-1380, 2019
52019
Best approximations of integrals by integrals of finite rank
AI Stepanets, AL Shidlich
Journal of Approximation Theory 162 (2), 323-348, 2010
42010
Saturation of linear methods of summation of Fourier series in the spaces
AL Shydlich
Theory of Approximation of Functions and Related Problems 35, 215-232, 2002
4*2002
Exact Constants in Direct and Inverse Approximation Theorems for Functions of Several Variables in the Spaces Sp
FG Abdullayev, P Ozkartepe, VV Savchuk, AL Shidlich
Filomat 33 (5), 1471-1484, 2019
22019
Direct and Inverse Theorems on the Approximation of 2π-Periodic Functions by Taylor-Abel-Poisson Operators.
J Prestin, V Savchuk, A Shidlich
Ukrainian Mathematical Journal 69 (5), 2017
22017
Approximation of 2π-periodic functions by Taylor—Abel—Poisson operators in the integral metric
J Prestin, VV Savchuk, AL Shidlich
Доповіді НАН України, 2017
22017
Direct and inverse approximation theorems of -periodic functions by Taylor--Abel--Poisson means
J Prestin, V Savchuk, A Shidlich
arXiv preprint arXiv:1609.09615, 2016
22016
On some inequalities of Chebyshev type
AL Shidlich, SO Chaichenko
arXiv preprint arXiv:1405.1256, 2014
22014
Approximations of certain classes of functions of several variables by greedy approximants in the integral metrics
AL Shidlich
arXiv preprint arXiv:1302.2790, 2013
22013
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20